ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TRF-560 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
08/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified broken shell, red particles in the gel, and crease fold.Weight measurement of the device identified device was underweight.A microscopic analysis was performed which identified a striated opening and broken shell.Based on the device analysis the final assessment was a striated opening and broken shell due to surgical damage consistent in the use of some surgical tools.The event of "seroma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late.
Event or Problem Description
Healthcare professional reported left side swelling and "patient's concern with the product." additionally, healthcare professional reported seroma and "two layer capsule." device has been explanted.